MAUDE Adverse Event Report: COVIDIEN LP TRAILBLAZER ANGLED; CATHETER, PERCUTANEOUS

COVIDIEN LP TRAILBLAZER ANGLED; CATHETER, PERCUTANEOUS
Model Number ASC-018-150
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
The ostial superficial femoral artery (sfa) was engaged using 0.46mm trailblazer angled (model# asc-018-150) and asahi astato 30 wire.Doctor upgraded to 0.035" stiff angled wire and navicross.Doctor was unable to pass the catheter beyond distal sfa and wire/catheter were changed to 0.018" v-18 and trailblazer were used as part of a second attempt.Doctor continued to have difficult time, and it was decided to perform an angioplasty of the entire sfa.The wire appeared to be in the lumen at the popliteal artery.When doctor advanced the trailblazer, it was difficult to advance and after pushing the wire, the trailblazer kinked.Doctor was unable to remove the wire and had to take the whole thing out.Hub broke off during manipulations.Wires would not slide through catheter - felt sticky.

Brand Name
TRAILBLAZER ANGLED
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key10860007
Report Number10860007
Device Sequence Number2470483
Product Code DQY
UDI-Device Identifier00763000104696
UDI-Public(01)00763000104696
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/10/2020
Report Date (Section F) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASC-018-150
Device Catalogue NumberASC-018-150
Device Lot NumberA994258
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/18/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight85
Date Report Sent to FDA11/10/2020